Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Die Zerlegung von Primzahlen in algebraischen Zahl-Körpern


Author: Andreas Speiser
Journal: Trans. Amer. Math. Soc. 23 (1922), 173-178
MSC: Primary 11R29
MathSciNet review: 1501196
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R29

Retrieve articles in all journals with MSC: 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501196-6
PII: S 0002-9947(1922)1501196-6
Article copyright: © Copyright 1922 American Mathematical Society